G-frames and their duals for Hilbert C*-modules

Document Type : Research Paper

Authors

1 Ph.D student of Vali-e-Asr University

2 Staff of Vali-e-Asr university

Abstract

Abstract. Certain facts about frames and generalized frames (g-
frames) are extended for the g-frames for Hilbert C*-modules. It is
shown that g-frames for Hilbert C*-modules share several useful
properties with those for Hilbert spaces. The paper also character-
izes the operators which preserve the class of g-frames for Hilbert
C*-modules. Moreover, a necessary and suffcient condition is ob-
tained for an operator T whose corresponding singleton set {T} to
be a g-frame. Finally, some characterizations of dual g-frames for
Hilbert spaces and Hilbert C*-modules are given.

Keywords


Volume 38, Issue 3 - Serial Number 3
September 2012
Pages 567-580
  • Receive Date: 10 July 2009
  • Revise Date: 05 February 2011
  • Accept Date: 05 February 2011
  • First Publish Date: 15 September 2012